# SDR ASAA9740103

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - FLT 455 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 22-25, AND THE LAST 4 ROWS.  REPLACED BATTERY PACK AND CHARGER AND LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR 98ZZZX374.  (X)
